# SDR DHL2003873575

- Difficulty date: July 8, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP LOWER AFT PLATING HAS AN INTERIM REPAIR FROM STA XF 415.000 TO XW.408.000.  PERFORMED MAJOR REPAIR IAW EODHL-030609, ED-3429.  REMOVED THE EXISTING DOUBLER AND FASTENERS IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN PANEL IAW EODHL-030609,ED-3429.  CLEANED, TREATED AND PRIMED THE NEW SKIN PANEL INTERIOR SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN PANEL ON LT WING OTBD FLAP LOWER AFT PLATING (STA XF415.000 - XW 408.000) USING NEW FASTENERS IAW EODHL-030609, ED-3429, SRM 51-1-21 PG 1 AND SRM 51-1-21A PG 3.
